# SDR MWEA99378

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Engine: Pwa JT8D9A
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel Oil Cooler
- Part number: 548003
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE LOST 9 QUARTS OF OIL.  MAINTENANCE FOUND OIL LEAK AT FUEL OIL COOLER AND REPLACED AFT B-NUT SEAL.
